# SDR DALA13010063273

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT UPPER SURFACE WEB HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   NO ALLOWABLE DAMAGE LIMITS IN SRM.  R & R FLOOR SUPPORT WEB IAW SRM 51-42-11 & DWG D531143 32.
